MathSciNet Relay Station
MathSciNet bibliographic data
MR2311888 60F10 (82B44)
Talagrand, Michel Large deviations, Guerra's and A.S.S. schemes, and the Parisi hypothesis. J. Stat. Phys. 126 (2007), no. 4-5, 837–894.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement